# SDR GTIA2024110838508

- Difficulty date: November 5, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 20,674 hours, 9,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 53171
- Condition: Damaged
- Location: Zone 200
- Part time: 5,836 hours, 2,706 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT MEGAPHONE VOLUME KNOB MISSING-R&R AFT MEGAPHONE IAW NKS DRAWING A320 EMER EQUIP REV. 5
